# SDR CA041216007

- Difficulty date: December 3, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,927 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05123635
- Condition: Cracked
- Location: Fuselage
- Part time: 13,168 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD FOUND CRACKED AROUND RUDDER TUBE HOLD DOWN CLAMP.
